MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404452
Medical Device Problem Codes Defective Device (2588); Human-Device Interface Problem (2949); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date was not provided.Therefore, 05/01/2025 was used as approximate date of event.Concomitant product udi for reservoir is (b)94).
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) stated that the pump bulb is extremely firm, and he is unable to compress it.During an activation/pump training, the nurse practitioner was unable to inflate it and stated that it was very hard.The patient was told to keep attempting but has no had success.The patient stated that he did inflate it once and left it erect and noticed that it eventually auto deflated.The patient was suggested to make another appointment for device evaluation or pump training.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event date was not provided.Therefore, 05/01/2025 was used as approximate date of event.Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Device operates differently than expected and spontaneous deflation are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22303483
Report Number2124215-2025-40730
Device Sequence Number15458006
Product Code JCW
UDI-Device Identifier00191506021436
UDI-Public(01)00191506021436(17)260827(10)1100578327
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2026
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100578327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date06/21/2025
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0144-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1100583277; RESERVOIR: UPN: 720185-01 / LOT: 1100583277
Patient Age59 YR
Patient SexUnknown